# SDR FDEA2020081211860

- Difficulty date: August 11, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, WING SIDE OUTBOARD FLAP INBOARD HINGE INBOARD ACTUATOR LUG HOLE BORE FOUND CORRODED.
